# SDR HAL96104

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47726
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Drive Mechanism
- Part number: 5920257513AH
- Condition: Worn
- Location: Lt Wing
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

HNL - FLT 121 - LT SLAT DISAGREEMENT LIGHT ILLUMINATED DURING SLAT EXTENSION ACCOMPANIED BY AN ADVERSE ROLL TO THE RIGHT.  FOUND LT WING SLAT BELLCRANK LOWER ACTUATOR EYE BOLT MOUNT HOLE DAMAGED AND LT WING SLAT BELLCRANK HUCK BOLT SHEARED.  (X)
